| Catalog Number |
VCP500H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: h6 component code: g07002 - device not returned.Additional information has been requested and received.If further details are received at a later date a supplemental medwatch will be sent.- were there patient consequences? if yes, please specify.--the surgery delayed for unknown time.No product is available for return.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported a patient underwent an unknown procedure on (b)(6) 2024 and suture was used.When suturing the skin with suture, it was found that the problem of pulling off suture needle had happened.Changed another one to complete the surgery.The surgery delayed for unknown time.Additional information has been requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Corrected information: d4.Primary udi number.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.